# SDR 2023FA0000280

- Difficulty date: May 17, 2023
- Submitted: May 28, 2023
- Operation: General aviation
- Aircraft: N65251
- Make and model: Cessna 172S
- Aircraft serial: 172S9690
- Aircraft time: 5,858 hours
- Engine: Lyc IO360L2A
- Engine time: 2,881 hours
- Propeller: Mcauly 1A170E
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Switch
- Part number: 83278
- Condition: Failed
- Location: Zone 400
- Part time: 2,881 hours
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N65251 CESSNA 172S S/N: 172S9690 WITH REBUILT ENGINE LYCOMING IO360L2A S/N: RL-18746-51E HAD COMPLIED WITH AIRWORTHINESS DIRECTIVE 2013-11-11: AMENDMENT 39-17471 DURING ENGINE INSTALLATION ON 04-19-2017 BY REPLACING OIL PRESSURE SWITCH WITH 1 NEW P/N: 83278 ZERO TIME UNIT. THIS OIL PRESSURE SWITCH FAILED AND LEAKED ENGINE OIL OUT OF THE SWITCH HOUSING PREMATURE OF THE AD REQUIRED LIFE LIMIT OF 3000 SERVICE HOURS, AT 2880.6 SERVICE HOURS ON 05-17-2023. THIS EVENT DEMONSTRATES THE EXACT UNSAFE CONDITION THE AD ADDRESSES EVEN AFTER COMPLIANCE.
